About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 576843, 6 pages
http://dx.doi.org/10.1155/2012/576843
Research Article

Basis Properties of Eigenfunctions of Second-Order Differential Operators with Involution

Department of Mathematics, M. Auezov South Kazakhstan State University, 5 Tauke Han Avenue, 160012 Shymkent, Kazakhstan

Received 8 May 2012; Revised 13 July 2012; Accepted 6 August 2012

Academic Editor: Valery Covachev

Copyright © 2012 Asylzat Kopzhassarova and Abdizhakhan Sarsenbi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Li, Z. Han, C. Zhang, and H. Li, “Oscillation criteria for second-order superlinear neutral differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 367541, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Zafer, “Oscillation of second-order sublinear impulsive differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 458275, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. M. A. El-Sayed, E. M. Hamdallah, and Kh. W. El-kadeky, “Monotonic positive solutions of nonlocal boundary value problems for a second-order functional differential equation,” Abstract and Applied Analysis, vol. 2012, Article ID 489353, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. Cheng, “Oscillatory periodic solutions for two differential-difference equations arising in applications,” Abstract and Applied Analysis, vol. 2011, Article ID 635926, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Džurina and R. Komariková, “Asymptotic properties of third-order delay trinomial differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 730128, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. Babbage, “An essay towards the calculus of calculus of functions,” Philosophical Transactions of the Royal Society of London, vol. 106, pp. 179–256, 1816.
  7. J. Wiener, Generalized Solutions of Functional-Differential Equations, World Scientific, Singapore, 1993.
  8. M. A. Sadybekov and A. M. Sarsenbi, “Solution of fundamental spectral problems for all the boundary value problems for a first-order differential equation with a deviating argument,” Uzbek Mathematical Journal, vol. 3, pp. 88–94, 2007 (Russian). View at Zentralblatt MATH
  9. M. A. Sadybekov and A. M. Sarsenbi, “On the notion of regularity of boundary value problems for differential equation of second order with dump argument,” Mathematical Journal, vol. 7, no. 1, article 23, 2007 (Russian).
  10. A. M. Sarsenbi, “Unconditional bases related to a nonclassical second-order differential operator,” Differential Equations, vol. 46, no. 4, pp. 506–511, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. M. Sarsenbi and A. A. Tengaeva, “On the basis properties of root functions of two generalized eigenvalue problems,” Differential Equations, vol. 48, no. 2, pp. 1–3, 2012.
  12. V. P. Mihaĭlov, “On Riesz bases in L2[0, 1],” Reports of the Academy of Sciences of the USSR, vol. 144, pp. 981–984, 1962.
  13. G. M. Keselman, “On the unconditional convergence of eigenfunction expansions of certain differential operators,” Proceedings of Institutes of Higher Education, vol. 2, no. 39, pp. 82–93, 1964.
  14. M. A. Naĭmark, Linear Differential Operators, Frederick Ungar, New York, NY, USA, 1968.